# SDR FDEA201008032787

- Difficulty date: August 3, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 112N700533
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING OTBD NACELLE WING FITTING BUSHING WITH CORROSION. R & R BUSHING IAW WINGS-FITTINGS (AD2004-12-07) NR 1 ENG PYLON OTBD SIDE LOAD FTG BUSHING OS HOLE, EA F5720-139194, DATED 12JUL10.   BUSHING FABRICATED O/S ON TRAVELER T10/845494.  DTA IS PENDING IAW EA F-5720-139194, AND FAA FORM 8100-9, DATED 07/30/2010. DTA MUST BE ACCOMPLISHED W/I 24 MONTHS FROM DATE OF 8100-9.  (NO CORROSION NOTED; SCRATCHES ONLY).  MAJOR REPAIR.
